Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

How long does it take to get marijuana completely cleared from the body with IgA Nephropathy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 9545 Questions
Can it take longer to totally get marijuana out of your system if you have IgA Nephropathy? If so, can it take longer than the normal 45 days? Thanks.
Posted Sun, 6 May 2012 in Kidney Conditions
Answered by Dr. Rakhi Tayal 15 minutes later

Thanks for writing to us.

In IgA nephropathy, there is proteinuria with decreased glomerular filtration and decreased creatinine clearance. All these are the markers of the renal function. The decrease in the renal function depends on the extent of the renal damage caused by the disease.

Reduced filtration definitely causes the marijauna to remain in the blood for longer periods of time than normal. The effects produced with even small doses will be very prominent and higher chances of toxicity are there due to raised plasma concentrations of the drug.

So the time taken for it to get completely cleared from your body will be longer than 45 days.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor